# SDR UPS06846491

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458
- Part serial: 10389
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERG EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER MM 33-50-01-2.
